RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 5(221), Pages 57–107 (Mi umn3061)  

This article is cited in 18 scientific papers (total in 18 papers)

Linear groups

A. E. Zalesskii


Full text: PDF file (4088 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:5, 63–128

Bibliographic databases:

UDC: 519.4
MSC: 20G05, 20Exx, 20F36, 17Bxx, 51F25, 15A15
Received: 02.04.1981

Citation: A. E. Zalesskii, “Linear groups”, Uspekhi Mat. Nauk, 36:5(221) (1981), 57–107; Russian Math. Surveys, 36:5 (1981), 63–128

Citation in format AMSBIB
\Bibitem{Zal81}
\by A.~E.~Zalesskii
\paper Linear groups
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 5(221)
\pages 57--107
\mathnet{http://mi.mathnet.ru/umn3061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=637434}
\zmath{https://zbmath.org/?q=an:0475.20029|0501.20024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36...63Z}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 5
\pages 63--128
\crossref{https://doi.org/10.1070/RM1981v036n05ABEH003030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981QH90100002}


Linking options:
  • http://mi.mathnet.ru/eng/umn3061
  • http://mi.mathnet.ru/eng/umn/v36/i5/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Kondrat'ev, “Subgroups of finite Chevalley groups”, Russian Math. Surveys, 41:1 (1986), 65–118  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Peter B Kleidman, “The maximal subgroups of the finite 8-dimensional orthogonal groups and of their automorphism groups”, Journal of Algebra, 110:1 (1987), 173  crossref
    3. Alexander Lubotzky, “A group theoretic characterization of linear groups”, Journal of Algebra, 113:1 (1988), 207  crossref
    4. N. A. Vavilov, “Linear groups generated by one-parameter groups of one-dimensional transformations”, Russian Math. Surveys, 44:1 (1989), 265–266  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A.A. Ivanov, S.V. Shpectorov, “Geometries for Sporadic Groups Related to the Petersen Graph: II”, European Journal of Combinatorics, 10:4 (1989), 347  crossref
    6. A. S. Kondratiev*, “FINITE LINEAR GROUPS OF SMALL DEGREE. II”, Communications in Algebra, 29:9 (2001), 4103  crossref
    7. Evgenii L. Bashkirov, “Some Completely Reducible Linear Groups over a Quaternion Division Ring Containing a Root Subgroup”, Communications in Algebra, 31:12 (2003), 5727  crossref
    8. V. V. Nesterov, “Generation of pairs of short root subgroups in Chevalley groups”, St. Petersburg Math. J., 16:6 (2005), 1051–1077  mathnet  crossref  mathscinet  zmath
    9. D. L. FLANNERY, “IRREDUCIBLE MONOMIAL LINEAR GROUPS OF DEGREE FOUR OVER FINITE FIELDS”, Int. J. Algebra Comput, 14:03 (2004), 253  crossref
    10. N. Vavilov, “Geometry of 1-tori in $\mathrm{GL}(n,T)$”, St. Petersburg Math. J., 19:3 (2008), 407–429  mathnet  crossref  mathscinet  zmath  isi  elib
    11. N. A. Vavilov, “Subgroups of $\operatorname{SL}_n$ over a semilocal ring”, J. Math. Sci. (N. Y.), 147:5 (2007), 6995–7004  mathnet  crossref  mathscinet  elib  elib
    12. N. A. Vavilov, I. M. Pevzner, “Triples of long root subgroups”, J. Math. Sci. (N. Y.), 147:5 (2007), 7005–7020  mathnet  crossref  mathscinet  elib  elib
    13. N. A. Vavilov, V. V. Nesterov, “Geometriya mikrovesovykh torov”, Vladikavk. matem. zhurn., 10:1 (2008), 10–23  mathnet  mathscinet  elib
    14. E.L.. Bashkirov, “On subgroups of orthogonal groups of isotropic quadratic forms”, Journal of Pure and Applied Algebra, 214:7 (2010), 1049  crossref
    15. I. M. Pevzner, “The geometry of root elements in groups of type $\mathrm E_6$”, St. Petersburg Math. J., 23:3 (2012), 603–635  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    16. Dmitry Malinin, “On Finite Nilpotent Matrix Groups over Integral Domains”, ISRN Algebra, 2013 (2013), 1  crossref
    17. E.L.. Bashkirov, “Linear Groups of Degree 4 Over a Quaternion Division Ring that Contain the Special Unitary Group of a Skew-Hermitian Form with Maximal Witt Index”, Communications in Algebra, 42:2 (2014), 704  crossref
    18. V. V. Nesterov, “Reduction theorems for triples of short root subgroups in Chevalley groups”, J. Math. Sci. (N. Y.), 222:4 (2017), 437–452  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:591
    Full text:290
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019